# SDR QXEA200702045

- Difficulty date: December 30, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 16,855 hours, 17,154 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - FLIGHT 2421 - RIGHT TRU HOT CAUTION ILLUMINATED.  RAN CHECKLIST AND PULLED CIRCUIT BREAKER.  LIGHT WENT OUT AFTER ABOUT 5 MINUTES.  MAINTENANCE PERFORMED A OPERATIONAL CHECK WITH NO DEFECTS NOTED.  COULD NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
